Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 3, pp. 237-245 (2006)

Recent results on the derived length of Lie solvable group algebras

Tibor Juhász

Eszterházy Károly College, Eger

Abstract: Let G be a group with cyclic commutator subgroup of order p^n and F a field of characteristic p. We obtain the description of the group algebras FG of Lie derived length 3.

Keywords: Group algebras, Lie derived length.

Classification (MSC2000): 16S34; 17B30

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition